# SDR USAA2014071700016

- Difficulty date: July 15, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CABIN FLOOR CHANNEL SUPPORT BETWEEN BS 324 TO 345 BL0.  REPLACED CABIN FLOOR CHANNEL SUPPORT BETWEEN BS 324 TO 345, BL0 IAW SRM 51-40-02, 51-40-05 & AMM 51-21-00.
